Top answers from doctors based on your search:
Disclaimer

can excessive potassium in the body cause hives on your face

A 25-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Hives: If it is indeed hives, the cause of those is not known. Allergic nature is suggested, but the search for the offending substance is vain in most cases ... Read More
1
1 thank
Dr. Thomas Josa
38 years experience Allergy and Immunology
Urticaria: Most commonly it would be Cholinergic Urticaria caused by a rise in skin temperature. These tend to appear as very small bumps surrounded by red flar ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A member asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Urticaria : There are a variety of causes heat allergic secondary to viral illness secondary to other skin or immune conditions. Please see a doctor for examinat ... Read More
Dr. Donald Colantino
60 years experience Internal Medicine
Allergist: It appears that you're experiencing hives and angioedema which are allergic type reactions often to something internal or external. However the offend ... Read More
A member asked:
Dr. John Rhoades
47 years experience Family Medicine
Possible: Suggest talking with the DR who gave you the medication.
A 54-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Generalized pruritus: Pruritus, or itch, is defined as an unpleasant sensation that provokes the desire to scratch. Certain systemic diseases have long been known to cause ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Brad Bobrin
25 years experience Psychiatry
Yes: All drugs can cause an allergic reaction. The best way to tell is if the rash started a 1-3 days after starting the drug and you have taken no other ... Read More
4
4 thanks
A 30-year-old female asked:
Dr. Maziar Rezvani
20 years experience Allergy and Immunology
Yes: Fever is the result of chemicals which are a result of immune stimulation. Hives can be a signal of this. In fact, viral infections are the most comm ... Read More
6
6 thanks
A 44-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Hives: Hives are often difficult to find the offending agent causing the breakout. Sometimes it is a food allergy or sensitivity. Most common foods are nu ... Read More
1
1 comment
2
2 thanks
A 19-year-old female asked:
Dr. Mark Taylor
46 years experience Dermatology
Infection: I would have the reach cultured to rule out staph or strep infection.
1
1 thank
A 20-year-old female asked:
Dr. Joseph Gutman
42 years experience Internal Medicine
Seems like..: You are having a progressively worsening allergic reaction.... Please seek direct medical attention ASAP!
1
1 thank
A 36-year-old female asked:
Dr. Marc Mugmon
47 years experience Cardiology
Not at all likely : Skin rash should not be due to low potassium levels.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month